Folgen
Jürgen Müller
Jürgen Müller
apl. Professor, Mathematik, Universität Trier
Bestätigte E-Mail-Adresse bei uni-trier.de
Titel
Zitiert von
Zitiert von
Jahr
On the existence of O-universal functions
W Gehlen, W Luh, J Müller
Complex Variables and Elliptic Equations 41 (1), 81-90, 2000
662000
Universal overconvergence and Ostrowski-gaps
J Müller, V Vlachou, A Yavrian
Bulletin of the London Mathematical Society 38 (4), 597-606, 2006
582006
The Hadamard multiplication theorem and applications in summability theory
J Müller
Complex Variables and Elliptic Equations 18 (3-4), 155-166, 1992
541992
The universal design file: designing for people of all ages and abilities
RL Mace, MF Story, JL Mueller
North Carolina: Eric, 1998
351998
Continuous functions with universally divergent Fourier series on small subsets of the circle
J Müller
Comptes Rendus. Mathématique 348 (21-22), 1155-1158, 2010
332010
On polynomial sequences with restricted growth near infinity
J Müller, A Yavrian
Bulletin of the London Mathematical Society 34 (2), 189-199, 2002
312002
Generic boundary behaviour of Taylor series in Hardy and Bergman spaces
HP Beise, J Müller
Mathematische Zeitschrift 284, 1185-1197, 2016
232016
Mixing Taylor shifts and universal Taylor series
HP Beise, T Meyrath, J Müller
Bulletin of the London Mathematical Society 47 (1), 136-142, 2015
232015
Reduced cancellation in the evaluation of entire functions and applications to the error function
W Gawronski, J Müller, M Reinhard
SIAM Journal on Numerical Analysis 45 (6), 2564-2576, 2007
232007
Restricted T-universal functions
W Luh, VA Martirosian, J Müller
Journal of Approximation Theory 114 (2), 201-213, 2002
222002
Invertible elements in a convolution algebra of holomorphic functions
R Brück, J Müller
Mathematische Annalen 294, 421-438, 1992
211992
The Hadamard product on open sets in the extended plane
J Müller, T Pohlen
Complex Analysis and Operator Theory 6, 257-274, 2012
192012
Universal entire functions with gap power series
W Luh, VA Martirosian, J Müller
Indagationes Mathematicae 9 (4), 529-536, 1998
191998
Coefficient multipliers fromH(G 1) intoH(G 2)
J Müller
Archiv der Mathematik 61, 75-81, 1993
191993
On the localization of singularities of lacunar power series
N Arakelian, W Luh, J Müller
Complex Variables and Elliptic Equations 52 (7), 561-573, 2007
172007
Approximation by lacunary polynomials and applications to universal functions
TL Gharibyan, W Lüh, J Müller
Analysis 23 (3), 199-214, 2003
142003
Overconvergent series of rational functions and universal Laurent series
J Müller, V Vlachou, A Yavrian
Journal d'Analyse Mathématique 104, 235-245, 2008
122008
Universal holomorphic and harmonic functions with additional properties
MC Calderón-Moreno, J Müller
Acta Mathematica Hungarica 105 (1), 1-15, 2004
122004
Restricted T-universal functions on multiply connected domains
W Luh, VA Martirosian, J Müller
Acta Mathematica Hungarica 97, 173-181, 2002
122002
Universality properties of Taylor series inside the domain of holomorphy
P Beise, T Meyrath, J Müller
Journal of mathematical analysis and applications 383 (1), 234-238, 2011
112011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20